# SDR 98ZZZX112

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690HT
- Make and model: Gulstm 690B
- Aircraft serial: 11467
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8954908
- Condition: Failed
- Location: Propeller
- Component: Woodward
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

BETA LIGHT FLICKERED IN-FLIGHT.  NO OTHER DISCREPANCIES ON NEXT DEPARTURE DURING TAXI OPERATION .  PROPELLER WENT TOWARD COURSE PITCH UNCOMMANDED.  ITT WENT TO RED LINE, PILOT SHUT ENGINE DOWN.  INTERNAL FAILURE OF PROP GOV RESULTED IN METAL EXITING THE PROP GOV THRU OIL PASSAGES.  CLOGGED NTS CHECK VALVE WHICH ELIMINATED OIL SUPPLY TO NEGATIVE SIDE OF TORQUE SENSOR.  PLUGGED ADAPTER 3101708 ELIMINATING OIL SUPPLY TO POSITIVE SIDE OF TORQUE SENSOR, PLUGGED TURBINE BEARING OIL JET, CONTAMINATED FEATHER VALVE WHICH COMPLETELY DISABLED IT MAKING IT IMPOSSIBLE FOR NTS SYSTEM TO FUNCTION AND PROP COULD NOT BE FEATHERED MANUALLY.
